# SDR Q2SA20181114409

- Difficulty date: November 14, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LT WING OUTBD MID FLAP LOWER SKIN IS CHAFED NEAR INBD FLAP TRACK CUTOUT. REPLACED LT OUTBD MID FLAP. INSTALL AND ADJUSTMENTS TO BE ACCOMPLISHED ON CARD 8017551.
